Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

John von Neumann, 1903-1957


Author: C. B. Tompkins
Journal: Math. Comp. 11 (1957), 127-128
MSC: Primary 01.0X
MathSciNet review: 0086002
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 01.0X

Retrieve articles in all journals with MSC: 01.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1957-0086002-9
PII: S 0025-5718(1957)0086002-9
Article copyright: © Copyright 1957 American Mathematical Society